# SDR QXEA0002267

- Difficulty date: August 4, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PREVIOUS REPAIR ON BOTTOM CENTER OF FUSELAGE CHAFED BY PANEL 91BC FORWARD OF FRAME 14285.  REPAIRED IAW FOKKER SRM 51-31-01 AND 53-02-01.
